# SDR SWAA2021071485102

- Difficulty date: June 16, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT INTERCOSTAL AT B.S. 259-270 AT L.B.L. 3 - R.B.L. 3; W.L. 207.54.  REMOVED CORROSION ON SUPPORT INTERCOSTAL AT B.S. 259-270 AT LBL-3 TO RBL-3 WL 207.54.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 STEP 4.B.(2)(A)(C).  LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-02-0G-0 AND DWG 141A5211.  INSTALLED INTERCOSTAL IAW SRM 51-40-02-0G-0 AND DWG141A5210.
